Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 201, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 4, 2005, 11:23 PM CDT for 4 counties in Kansas. It was in force for 67 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2005, 11:23 PM CDT (04:23 UTC)
- Expired
- Jul 5, 2005, 12:30 AM CDT
- In force
- 67 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
Counties Edwards County, KS, Ford County, KS, Hodgeman County, KS, Kiowa County, KS
The radar
The Dodge City radar (KDDC), 40 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 11:30 PM CDT | TSTM WND DMG | 2 N Ford, KS | SEVERAL SHINGLES OFF OF ROOF. |
| Jul 4, 11:45 PM CDT | TSTM WND GST 65 | 4 Ene Mullinville, KS | |
| Jul 4, 11:45 PM CDT | TSTM WND GST 80 | Kinsley, KS | 4 INCH TREE BRANCH DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1141 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1793 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 050424
SVRDDC
KSC047-057-083-097-050530-
/O.NEW.KDDC.SV.W.0201.050705T0423Z-050705T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1123 PM CDT MON JUL 4 2005
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EDWARDS COUNTY IN SOUTH CENTRAL KANSAS.
KIOWA COUNTY IN SOUTH CENTRAL KANSAS.
EASTERN FORD COUNTY IN SOUTHWEST KANSAS.
SOUTHEASTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS.
* UNTIL 1230 AM CDT
* AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR WINDTHORST...MOVING EAST AT
35 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF EDWARDS COUNTY...
RURAL AREAS OF KIOWA COUNTY...
RURAL AREAS OF EASTERN FORD COUNTY...
RURAL AREAS OF SOUTHEASTERN HODGEMAN COUNTY...
SPEARVILLE...
WINDTHORST...
OFFERLE...
MULLINVILLE...
KINSLEY...
GREENSBURG...
CENTERVIEW...
FELLSBURG...
TROUSDALE...
WELLSFORD...
AT 1112 PM CDT...A THUNDERSTORM WIND GUST OF 58 MPH WAS REPORTED AT
THE DODGE CITY AIRPORT.
IN ADDITION TO THE STRONG WINDS...CONTINUOUS CLOUD TO GROUND
LIGHTNING WAS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR FORD COUNTY.
LAT...LON 3808 9993 3746 9991 3746 9955 3738 9954
3739 9901 3800 9902 3799 9934 3806 9935
$$
LACY4 follow-up statements
000
WWUS53 KDDC 050435
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1135 PM CDT MON JUL 4 2005
KSC047-057-083-097-050530-
/O.CON.KDDC.SV.W.0201.000000T0000Z-050705T0530Z/
HODGEMAN KS-EDWARDS KS-FORD KS-KIOWA KS-
1135 PM CDT MON JUL 4 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHEASTERN
HODGEMAN...EDWARDS...EASTERN FORD AND KIOWA COUNTIES UNTIL 1230 AM
CDT...
AT 1131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF HANSTON TO WINDTHORST TO BLOOM...AND
MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF EDWARDS COUNTY...
RURAL AREAS OF KIOWA COUNTY...
RURAL AREAS OF EASTERN FORD COUNTY...
RURAL AREAS OF SOUTHEASTERN HODGEMAN COUNTY...
FORD...
WINDTHORST...
OFFERLE...
BUCKLIN...
MULLINVILLE...
LEWIS...
GREENSBURG...
BELPRE...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR SOUTHWESTERN KANSAS.
LAT...LON 3808 9993 3746 9991 3746 9955 3738 9954
3739 9901 3800 9902 3799 9934 3806 9935
$$
18000
WWUS53 KDDC 050453
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1153 PM CDT MON JUL 4 2005
KSC047-057-083-097-050530-
/O.CON.KDDC.SV.W.0201.000000T0000Z-050705T0530Z/
HODGEMAN KS-EDWARDS KS-FORD KS-KIOWA KS-
1153 PM CDT MON JUL 4 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHEASTERN
HODGEMAN...EDWARDS...EASTERN FORD AND KIOWA COUNTIES UNTIL 1230 AM
CDT...
AT 1152 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF KINSLEY TO 8
MILES WEST OF CENTERVIEW TO 7 MILES SOUTHEAST OF BUCKLIN...AND MOVING
EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF EDWARDS COUNTY...
RURAL AREAS OF KIOWA COUNTY...
RURAL AREAS OF EASTERN FORD COUNTY...
RURAL AREAS OF SOUTHEASTERN HODGEMAN COUNTY...
BUCKLIN...
CENTERVIEW...
LEWIS...
FELLSBURG...
TROUSDALE...
WELLSFORD...
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR SOUTHWESTERN KANSAS.
LAT...LON 3808 9993 3746 9991 3746 9955 3738 9954
3739 9901 3800 9902 3799 9934 3806 9935
$$
18000
WWUS53 KDDC 050506
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1205 AM CDT TUE JUL 5 2005
KSC057-083-050515-
/O.CAN.KDDC.SV.W.0201.000000T0000Z-050705T0530Z/
HODGEMAN KS-FORD KS-
1205 AM CDT TUE JUL 5 2005
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FORD AND SOUTHEASTERN
HODGEMAN COUNTIES HAS BEEN CANCELLED...
AT MIDNIGHT CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAS DIMINISHED AND NO LONGER
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3806 9935 3799 9933 3799 9903 3740 9901
3739 9952 3747 9955 3807 9956
$$
KSC047-097-050530-
/O.CON.KDDC.SV.W.0201.000000T0000Z-050705T0530Z/
EDWARDS KS-KIOWA KS-
1205 AM CDT TUE JUL 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EDWARDS AND KIOWA
COUNTIES UNTIL 1230 AM CDT...
AT MIDNIGHT CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LEWIS TO 5 MILES
NORTH OF GREENSBURG TO 11 MILES NORTH OF COLDWATER...AND MOVING EAST
AT 35 MPH.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3806 9935 3799 9933 3799 9903 3740 9901
3739 9952 3747 9955 3807 9956
$$
KRUSE000
WWUS53 KDDC 050527
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1227 AM CDT TUE JUL 5 2005
KSC047-097-050537-
/O.EXP.KDDC.SV.W.0201.000000T0000Z-050705T0530Z/
EDWARDS KS-KIOWA KS-
1227 AM CDT TUE JUL 5 2005
...THE SEVERE THUNDERSTORM WARNING FOR KIOWA AND EDWARDS COUNTIES
WILL EXPIRE AT 1230 AM CDT...
AT 1224 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3806 9935 3799 9933 3799 9903 3740 9901
3739 9952 3747 9955 3807 9956
$$
KRUSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 1:41 PM CDT, 9 hours 42 minutes earlier.
Area forecast discussion, Jul 4, 1:41 PM CDT, 9 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 141 PM CDT MON JUL 4 2005 .DISCUSSION... DAYS 1-2... CU ALREADY DEVELOPING OVER NE CO WHERE NAM/GFS BOTH FORECAST CONVECTIVE INITIATION THIS AFTERNOON. WEAK BOUNDARY EXTENDING FROM NE CO INTO SW KS AS OF 16Z APPEARS TO HAVE BECOME STATIONARY, 7H BAROCLINIC ZONE AND 925-85H THTA-E AXIS ALL SUPPORT THE NAM IDEA THAT CONVECTION WILL TRACK SE INTO OUR CWA DURING THE OVERNIGHT HOURS. HAVE THEREFORE FOLLOWED TIMING OF NAM WITH PCPN SPREADING INTO OUR NW CWA AFTER SUNSET...THEN ACROSS THE REMAINDER OF THE CWA THROUGH 12Z. PCPN EXITING OUR SRN CWA BETWEEN 12-15Z. SE LOW LVL FLOW AND NW FLOW ALOFT REMAINS UNCHANGED ON TUESDAY WITH MOISTURE AND INSTAB POINTING TO PCPN IN OUR WESTERN CWA TUESDAY NIGHT. NAM/GFS DIFFER ON LOCATION OF INITIATION SO CONFIDENCE ON LOCATION IS LOWER TOMORROW THAN THIS EVENING SO WILL NOT GET TOO DETAILED IN THE GRIDS. AS FOR TEMPS MODEL SOUNDINGS SUGGEST TEMPS ON TUESDAY SIMILAR TO TODAY, MAYBE A LITTLE COOLER IN THE WEST IF WE DO SEE THE RAIN AND CLOUDS. 8H TEMPS DO WARM BETWEEN 00Z WED TO 00Z THU BUT BASE ON E/SE UPSLOPE FLOW AND MIXING LOOKS LIKE TEMPS WILL REMAIN IN THE 80S. DAYS 3-7... ALL THE SHORT RANGE MODELS AND ENSEMBLES AS WELL AS THE DIAGNOSTICS FROM THE CDC WEB SITE SUPPORT THE CHANGE TO A HIGHER AMPLITUDE PATTERN OVER THE CONUS WITH A MEAN WESTERN UPPER RIDGE AND EASTERN UPPER TROUGH. THAT WILL ESTABLISH A NORTHWEST FLOW REGIME ALOFT OVER THE CENTRAL HIGH PLAINS TUESDAY WHICH SHOULD LAST THROUGHOUT MOST OF THE COMING FORECAST PERIOD. THE CHALLENGE WILL BE SHORT WAVES IN THE NORTHWEST FLOW PATTERN ALOFT AND HAVE LITTLE FAITH IN ANY OF THE MODEL SOLUTIONS ON THIS SCALE. CERTAINLY THERE WILL BE LATE DAY CONVECTION FIRING OFF THE HIGH TERRAIN MUCH OF THE FORECAST PERIOD, BUT STEERING OF THESE SYSTEMS IS HIGHLY QUESTIONABLE. AS A RESULT HAVE OPTED NOT TO CHANGE MUCH IN THE GOING FORECAST FOR FEAR I WOULD BE TAKING THINGS IN THE WRONG DIRECTION. TEMPERATURES LOOK ABOUT RIGHT. && .PRELIMINARY POINT TEMPS/POPS... DDC 62 84 64 87 / 60 60 30 10 GCK 62 81 63 87 / 70 60 50 10 EHA 60 82 65 90 / 50 30 50 20 LBL 61 82 63 88 / 50 40 50 20 HYS 61 84 62 88 / 30 20 20 10 P28 62 85 64 90 / 30 30 30 10 && .DDC WATCHES/WARNINGS/ADVISORIES... .KS...NONE. && BURGERT/JOHNSON
Hazardous weather outlook, Jul 4, 4:48 AM CDT, 18 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 448 AM CDT MON JUL 4 2005 KSZ030-031-043>046-061>066-074>081-084>090-051000- BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON- HASKELL-HODGEMAN-KEARNY-KIOWA-LANE-MEADE-MORTON-NESS-PAWNEE-PRATT- RUSH-SCOTT-SEWARD-STAFFORD-STANTON-STEVENS-TREGO- 448 AM CDT (348 AM MDT) MON JUL 4 2005 .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE WEATHER TONIGHT PRIMARILY SOUTHWEST OF A LINE FROM GARDEN CITY TO MEADE. THE PRIMARY SEVERE WEATHER THREAT WILL BE STRAIGHT LINE WINDS AND HAIL UP TO ONE INCH IN DIAMETER. A RIDGE OF SURFACE HIGH PRESSURE WILL PREVAIL OVER THE CENTRAL PLAINS TODAY. MOIST SOUTHEAST FLOW WILL DEVELOP THIS AFTERNOON OVER FAR WESTERN KANSAS AND EASTERN COLORADO BENEATH COOL, NORTHWEST UPPER LEVEL FLOW. AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL APPROACH THE HIGH PLAINS THIS AFTERNOON, PROVIDING A FAVORABLE ENVIRONMENT FOR DEVELOPMENT OF THUNDERSTORMS OVER THE HIGHER TERRAIN OF EASTERN COLORADO. THESE THUNDERSTORMS WILL ORGANIZE INTO A CLUSTER THAT WILL MOVE INTO KANSAS BY EARLY TONIGHT. THE DEEP WIND SHEAR IN THE ATMOSPHERE FAVORS DEVELOPMENT OF HIGH WINDS WITH THE THUNDERSTORM CLUSTER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FAVORABLE ENVIRONMENT FOR EVENING AND OVERNIGHT THUNDERSTORM CLUSTERS WILL CONTINUE THROUGH WEDNESDAY. DAMAGING WIND AND HAIL ARE POSSIBLE WITH SOME OF THE THUNDERSTORMS. .SPOTTER ACTIVATION STATEMENT... SPOTTERS MAY BE NEEDED AFTER 700 PM FROM LAKIN TO HUGOTON. SPOTTERS MAY BE NEEDED SOUTHWEST OF A LINE FROM GARDEN CITY TO MEADE AFTER 900 PM. UMSCHEID
In the hours before
Local storm report, Jul 4, 9:11 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
911 PM CDT MON JUL 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM TSTM WND GST SYRACUSE 37.98N 101.75W
07/04/2005 60 MPH HAMILTON KS LAW ENFORCEMENT
&&
KRUSELocal storm report, Jul 4, 9:38 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
938 PM CDT MON JUL 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TSTM WND GST 10 NNE GARDEN CITY 38.11N 100.79W
07/04/2005 70 MPH FINNEY KS TRAINED SPOTTER
0935 PM HAIL 10 NNE GARDEN CITY 38.11N 100.79W
07/04/2005 0.88 INCH FINNEY KS TRAINED SPOTTER
&&
KRUSELocal storm report, Jul 4, 9:41 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
941 PM CDT MON JUL 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM TSTM WND GST HOLCOMB 37.99N 100.99W
07/04/2005 60 MPH FINNEY KS BROADCAST MEDIA
FROM KSN WEATHER LAB
&&
RBURGERTLocal storm report, Jul 4, 9:57 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
957 PM CDT MON JUL 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST 2 ESE GARDEN CITY 37.97N 100.83W
07/04/2005 59 MPH FINNEY KS ASOS
MEASURED BY GARDEN CITY AIRPORT WIND SENSOR
&&
KRUSELocal storm report, Jul 4, 10:06 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1006 PM CDT MON JUL 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM TSTM WND GST 2 ESE GARDEN CITY 37.97N 100.83W
07/04/2005 64 MPH FINNEY KS ASOS
MEASURED BY GARDEN CITY AIRPORT WIND SENSOR
&&
KRUSELocal storm report, Jul 4, 11:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1122 PM CDT MON JUL 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM TSTM WND GST 1 E DODGE CITY 37.76N 100.00W
07/04/2005 58 MPH FORD KS ASOS
MEASURED BY THE DODGE CITY AIRPORT WIND SENSOR
&&
KRUSEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:19 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 71 min |
| Jul 4, 8:25 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Scott | 65 min |
| Jul 4, 8:40 PM CDT | Severe Thunderstorm Warning | DDC | Kearny | 65 min |
| Jul 4, 9:17 PM CDT | Severe Thunderstorm Warning | DDC | Finney | 58 min |
| Jul 4, 9:40 PM CDT | Severe Thunderstorm Warning | DDC | Gray | 80 min |
| Jul 4, 10:12 PM CDT | Severe Thunderstorm Warning | DDC | Finney | 33 min |
| Jul 4, 10:20 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Grant | 70 min |
| Jul 4, 10:30 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 60 min |
| Jul 5, 12:36 AM CDT | Severe Thunderstorm Warning | DDC | Stafford | 39 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.